skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Kết quả 1 - 20 của 61  trong Tất cả tài nguyên

Kết quả 1 2 3 4 next page
Chỉ hiển thị
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the rate of convergence to the asymptotic cone for nilpotent groups and subFinsler geometry

Breuillard, Emmanuel ; Le Donne, Enrico

Proceedings of the National Academy of Sciences of the United States of America, 26 November 2013, Vol.110(48), pp.19220-19226 [Tạp chí có phản biện]

ISSN: 00278424

Toàn văn sẵn có

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On Obstructions to Deformations of Complex Analytic Surfaces

Kas, Arnold

Proceedings of the National Academy of Sciences of the United States of America, 15 August 1967, Vol.58(2), pp.402-404 [Tạp chí có phản biện]

ISSN: 00278424

Toàn văn sẵn có

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

NON-NEGATIVE RICCI CURVATURE ON CLOSED MANIFOLDS UNDER RICCI FLOW

Máximo, Davi

Proceedings of the American Mathematical Society, 1 February 2011, Vol.139(2), pp.675-685 [Tạp chí có phản biện]

ISSN: 00029939 ; E-ISSN: 10886826

Toàn văn sẵn có

Phiên bản sẵn có
4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

GENERALIZED MOSER LEMMA

Stiénon, Mathieu

Transactions of the American Mathematical Society, 1 October 2010, Vol.362(10), pp.5107-5123 [Tạp chí có phản biện]

ISSN: 00029947

Toàn văn sẵn có

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

SMOOTHABILITY OF ℤ × ℤ-ACTIONS ON 4-MANIFOLDS

Nakamura, Nobuhiro

Proceedings of the American Mathematical Society, 1 August 2010, Vol.138(8), pp.2973-2978 [Tạp chí có phản biện]

ISSN: 00029939 ; E-ISSN: 10886826

Toàn văn sẵn có

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

DECAY FOR THE WAVE AND SCHRÖDINGER EVOLUTIONS ON MANIFOLDS WITH CONICAL ENDS, PART II

Schlag, Wilhelm ; Soffer, Avy ; Staubach, Wolfgang

Transactions of the American Mathematical Society, 1 January 2010, Vol.362(1), pp.289-318 [Tạp chí có phản biện]

ISSN: 00029947

Toàn văn sẵn có

Phiên bản sẵn có
7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

LINDELÖF'S THEOREM FOR HYPERBOLIC CATENOIDS

Bérard, Pierre ; Earp, Ricardo Sa

Proceedings of the American Mathematical Society, 1 October 2010, Vol.138(10), pp.3657-3669 [Tạp chí có phản biện]

ISSN: 00029939 ; E-ISSN: 10886826

Toàn văn sẵn có

Phiên bản sẵn có
8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

DECAY FOR THE WAVE AND SCHRÖDINGER EVOLUTIONS ON MANIFOLDS WITH CONICAL ENDS, PART I

Schlag, Wilhelm ; Soffer, Avy ; Staubach, Wolfgang

Transactions of the American Mathematical Society, 1 January 2010, Vol.362(1), pp.19-52 [Tạp chí có phản biện]

ISSN: 00029947

Toàn văn sẵn có

Phiên bản sẵn có
9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Financing Public Goods with Commodity Taxes: The Tax Reform Viewpoint

Guesnerie, Roger

Econometrica, 1 March 1979, Vol.47(2), pp.393-421 [Tạp chí có phản biện]

ISSN: 00129682 ; E-ISSN: 14680262 ; DOI: 10.2307/1914190

Toàn văn sẵn có

Phiên bản sẵn có
10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the Construction of Nadel Multiplier Ideal Sheaves and the Limiting Behavior of the Ricci Flow

Rubinstein, Yanir A.

Transactions of the American Mathematical Society, 1 November 2009, Vol.361(11), pp.5839-5850 [Tạp chí có phản biện]

ISSN: 00029947

Toàn văn sẵn có

Phiên bản sẵn có
11
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Potential Density of Rational Points for K3 Surfaces over Function Fields

Hassett, Brendan ; Tschinkel, Yuri

American Journal of Mathematics, 1 October 2008, Vol.130(5), pp.1263-1278 [Tạp chí có phản biện]

ISSN: 00029327 ; E-ISSN: 10806377

Toàn văn sẵn có

Phiên bản sẵn có
12
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Moser Stability for Locally Conformally Symplectic Structures

Bande, G. ; Kotschick, D.

Proceedings of the American Mathematical Society, 1 July 2009, Vol.137(7), pp.2419-2424 [Tạp chí có phản biện]

ISSN: 00029939 ; E-ISSN: 10886826

Toàn văn sẵn có

Phiên bản sẵn có
13
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Addendum to "Extremal Discs and the Regularity of CR Mappings in Higher Codimension"

Tumanov, A.

American Journal of Mathematics, 1 June 2004, Vol.126(3), pp.687-692 [Tạp chí có phản biện]

ISSN: 00029327 ; E-ISSN: 10806377

Toàn văn sẵn có

Phiên bản sẵn có
14
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Wormholes in Ach Einstein Manifolds

Biquard, Olivier ; Rollin, Yann

Transactions of the American Mathematical Society, 1 April 2009, Vol.361(4), pp.2021-2046 [Tạp chí có phản biện]

ISSN: 00029947

Toàn văn sẵn có

Phiên bản sẵn có
15
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Generalized complex structures on complex 2-tori

Brînzănescu, Vasile ; Dinuţă, Neculae ; Dinuţă, Roxana

Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie, 1 January 2009, Vol.52 (100)(3), pp.263-270

ISSN: 12203874 ; E-ISSN: 20650264

Toàn văn sẵn có

Phiên bản sẵn có
16
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Sasakian-Einstein Structures on 9#(S<sup>2</sup> × S<sup>3</sup>)

Boyer, Charles P. ; Galicki, Krzysztof ; Nakamaye, Michael

Transactions of the American Mathematical Society, 1 August 2002, Vol.354(8), pp.2983-2996 [Tạp chí có phản biện]

ISSN: 00029947

Toàn văn sẵn có

Phiên bản sẵn có
17
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the Holomorphicity of Genus Two Lefschetz Fibrations

Siebert, Bernd ; Tian, Gang

Annals of Mathematics, 1 March 2005, Vol.161(2), pp.959-1020 [Tạp chí có phản biện]

ISSN: 0003486X

Toàn văn sẵn có

Phiên bản sẵn có
18
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Curvature and Injectivity Radius Estimates for Einstein 4-Manifolds

Cheeger, Jeff ; Tian, Gang

Journal of the American Mathematical Society, 1 April 2006, Vol.19(2), pp.487-525 [Tạp chí có phản biện]

ISSN: 08940347 ; E-ISSN: 10886834

Toàn văn sẵn có

Phiên bản sẵn có
19
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

The Complex Frobenius Theorem for Rough Involutive Structures

Hill, C. Denson ; Taylor, Michael

Transactions of the American Mathematical Society, 1 January 2007, Vol.359(1), pp.293-322 [Tạp chí có phản biện]

ISSN: 00029947

Toàn văn sẵn có

Phiên bản sẵn có
20
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Universal Bounds for Hyperbolic Dehn Surgery

Hodgson, Craig D. ; Kerckhoff, Steven P.

Annals of Mathematics, 1 July 2005, Vol.162(1), pp.367-421 [Tạp chí có phản biện]

ISSN: 0003486X

Toàn văn sẵn có

Phiên bản sẵn có

Kết quả 1 - 20 của 61  trong Tất cả tài nguyên

Kết quả 1 2 3 4 next page

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Chỉ hiển thị

  1. Tạp chí có phản biện (53)

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước1973  (11)
  2. 1973đến1983  (11)
  3. 1984đến1991  (9)
  4. 1992đến2005  (15)
  5. Sau 2005  (15)
  6. Lựa chọn khác open sub menu

Đang tìm Cơ sở dữ liệu bên ngoài...